I just started taking Ortho-Tricyclen Lo last Sunday. On Tuesday or Wednesday, I developed a canker sore and started feeling like I had a cold - fever, aches, etc. My mom says that it looks like I have a slight rash on my face also, though I'm inclined to think it just looks a bit blotchy because I've been crying a lot today [I have so much work to do and a master class in singing that I absolutely have to go to on Sunday, argh stress.]
Anyway... I was reading some articles online that say things to the effect that canker sores may be caused by or affected by "female sex hormones".
I'm not quite sure what "female sex hormones" are, but since Ortho-Tricyclen Lo is a hormonal birth control pill, could there be a connection? I've never gotten a canker sore before.
Has anyone else experienced these symptoms while taking the Pill?
[I'm not too worried since I'm starting to feel less 'under-the-weather' and from what I've read, canker sores just clear up on their own. I'm just curious about whether there's a connection or not ]
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.